Skip to main content
Log in

Mesalazine-induced myopericarditis in a patient with ulcerative colitis

  • Letter to the Editor
  • Published:
International Journal of Colorectal Disease Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Rheingold OJ (1975) Inflammatory bowel disease and pericarditis. Ann Intern Med 82:592

    Google Scholar 

  2. Kupferschmidt H, Langenegger T, Krahenbuhl S (1996) Pericarditis in chronic inflammatory bowel disease: underlying disease or side effects of therapy? Clinical problem solving. Schweiz Med Wochenschr 126:2184–2190

    Google Scholar 

  3. Hyttinen L, Kaipiainen-Seppanen O, Halinen M (2003) Recurrent myopericarditis in association with Crohn’s disease. J Intern Med 253:386–388

    Google Scholar 

  4. Orii S, Chiba T, Nakadate I et al (2001) Pleuropericarditis and disseminated intravascular coagulation in ulcerative colitis. J Clin Gastroenterol 32:251–254

    Google Scholar 

  5. Agnholt J, Sörensen HT, Rasmussen SN et al (1989) Cardiac hypersensitivity to 5-aminosalicylic acid. Lancet 1:1135

    Google Scholar 

  6. Kristensen KS, Hoegholm A, Bohr L et al (1990) Fatal myocarditis associated with mesalazine. Lancet 335:605

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Levent Doganay.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Doganay, L., Akinci, B., Pekel, N. et al. Mesalazine-induced myopericarditis in a patient with ulcerative colitis. Int J Colorectal Dis 21, 199–200 (2006). https://doi.org/10.1007/s00384-004-0706-1

Download citation

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00384-004-0706-1

Keywords

Navigation